Central Limit Theorem for Functional of Jump Markov Processes

Vietnam Journal of Mathematics 33 (4):443-461 (2005)
  Copy   BIBTEX

Abstract

Some conditions are given to ensure that for a jump homogeneous Markov process $\{X(t),t\ge 0\}$ the law of the integral functional of the process $T^{-1/2} \int^T_0\varphi(X(t))dt$ converges to the normal law $N(0,\sigma^2)$ as $T\to \infty$, where $\varphi$ is a mapping from the state space $E$ into $\bbfR$.

Links

PhilArchive

External links

  • This entry has no external links. Add one.
Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A note on da Costa-Doria “exotic formalizations”.L. Gordeev - 2010 - Archive for Mathematical Logic 49 (7-8):813-821.
On the jump classes of noncuppable enumeration degrees.Charles M. Harris - 2011 - Journal of Symbolic Logic 76 (1):177 - 197.
First-passage problems for asymmetric diffusions and skew-diffusion processes.Mario Abundo - 2009 - In Krzysztof Stefanski (ed.), Open Systems and Information Dynamics. World scientific publishing company. pp. 16--04.
Bounding Prime Models.Barbara F. Csima, Denis R. Hirschfeldt, Julia F. Knight & Robert I. Soare - 2004 - Journal of Symbolic Logic 69 (4):1117 - 1142.

Analytics

Added to PP
2018-05-30

Downloads
387 (#54,512)

6 months
144 (#27,258)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

Sống để làm việc chứ không phải hưởng thụ.An Như - 2015 - Thể Thao Và Văn Hóa 2015 (7):1-6.

Add more citations

References found in this work

No references found.

Add more references